# SDR REXA200900140

- Difficulty date: December 16, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 15,239 hours, 13,055 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Part serial: 0972
- Condition: Failed
- Location: Te Flap
- Part time: 16,141 hours, 13,741 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT O DEGREES IN FLIGHT.  NORMAL TOUCH DOWN ON LANDING.   REMOVED AND REPLACED FLAP PDU IAW AMM 27-52-01, FLAPS OP CHECK GOOD IAW AMM 27-51-00.
